# SDR IPXA11568231

- Difficulty date: July 9, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON BS 297 FLOORBEAM UPPER FLANGE UPPER SURFACE LBL 20.5 TO RBL 14, WL 208.  REPLACED PART IAW SRM 51-40-02-0G.
